I was checked for protein and hematocrit levels just before donating plasma and my protein level was 8.9 and the highest number it can be is 9.0. The lady checking me said I should pay attention to that, but she did not explain why.
2 Mar 2013
Proteins are made up of hydrogen, oxygen, and nitrogen which are arranged as strands of amino acids, essential in cellular maintenance and growth of the human body,,, as well as function... high protein levels can be a sign of or possibility of inflammatory disease, kidney disease and or problems and has also been linked to psychological distress... you need to see a physician have your blood drawn again and tested... advise of any medications taken and maybe any signs you may have with illness... if any... just like cholesterol levels, vitamin d levels and so on proteins need to be balanced as well... hope this was helpful... blaze22
2 Mar 2013
Proteins are made up of carbon, hydrogen, oxygen and nitrogen, which are arranged as strands of amino acids... essential in cellular maintenance, growth and function of the human body... too high of protein levels have been linked to inflammatory disease, proper kidney function and also a sign of psychological distress... I would see my physician have blood drawn again and be advised of how to get it to a proper level... hope this was useful... blaze22.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It is for my blood pressure
1 answer • 20 Jul 2011
Does anyone have a clue to why I have thick blood and too much protein in my blood? I appreciate all feedback. I thank you in advance! pamee
3 answers • 4 Feb 2013
I was diagnosed a month ago with leukocytoclastic vasculitis, my protein levels high & kidneys fine?
My legs are now healing and the pain is almost gone. However, through many urine tests, it is showing that my protein levels are high. The blood work ...
1 answer • 9 Apr 2013
I was diagnosed in 1998. Recently I have experienced multiple health problems while taking blood thinners. I am looking for a support group and am ...
1 answer • 24 Oct 2014
... in my body. What causes this? How can i get rid of the extra blood?
2 answers • 28 Jan 2015